MathSciNet Relay Station
MathSciNet bibliographic data
MR1313290 51F99 (05B30 65D32)
Seidel, J. J. Isometric embeddings and geometric designs. Trends in discrete mathematics. Discrete Math. 136 (1994), no. 1-3, 281–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement